메뉴 건너뛰기




Volumn 10, Issue 40, 1998, Pages 9093-9109

Range of validity of Kramers escape rates for non-axially symmetric problems in superparamagnetic relaxation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0011595280     PISSN: 09538984     EISSN: None     Source Type: Journal    
DOI: 10.1088/0953-8984/10/40/013     Document Type: Article
Times cited : (22)

References (33)
  • 10
    • 0001038170 scopus 로고
    • abstract only
    • Gilbert T L 1955 Phys. Rev. 100 1243 (abstract only)
    • (1955) Phys. Rev. , vol.100 , pp. 1243
    • Gilbert, T.L.1
  • 18
    • 0001318369 scopus 로고    scopus 로고
    • Differential recurrence relations for non axially symmetric Fokker-Planck equations
    • Geoghegan L J, Coffey W T and Mulligan B 1997 Differential recurrence relations for non axially symmetric Fokker-Planck equations Adv. Chem. Phys. 100 475
    • (1997) Adv. Chem. Phys. , vol.100 , pp. 475
    • Geoghegan, L.J.1    Coffey, W.T.2    Mulligan, B.3
  • 20
    • 0002880289 scopus 로고
    • Brinkman H C 1956 Physica 22 29 Brinkman H C 1956 Physica 22 149
    • (1956) Physica , vol.22 , pp. 29
    • Brinkman, H.C.1
  • 21
    • 0011504046 scopus 로고
    • Brinkman H C 1956 Physica 22 29 Brinkman H C 1956 Physica 22 149
    • (1956) Physica , vol.22 , pp. 149
    • Brinkman, H.C.1
  • 26
    • 0037747103 scopus 로고
    • ed F Moss and P V E McClintock (London: Cambridge University Press)
    • Büttiker M 1989 Noise in Non-Linear Systems vol 2, ed F Moss and P V E McClintock (London: Cambridge University Press)
    • (1989) Noise in Non-Linear Systems , vol.2
    • Büttiker, M.1
  • 27
    • 0037747103 scopus 로고
    • ed F Moss and P V E McClintock (London: Cambridge University Press)
    • Landauer R 1989 Noise in Non-linear Systems vol 1, ed F Moss and P V E McClintock (London: Cambridge University Press)
    • (1989) Noise in Non-linear Systems , vol.1
    • Landauer, R.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.